Skip to Content

Dear sir/maam,I have a problem with my urine,blood comes at the last.what is the problem?

Responses (3)

kaismama 15 Aug 2013

Most likely you have a bladder infection.

nelsonantonio 15 Aug 2013

i research in the inter about this case,so this doxycycline antibiotic can help for my treatment?

kaismama 17 Aug 2013

It can if its the correct antibiotic for it. Bactrim is the drug of choice for a bladder infection.

happybrandee 15 Aug 2013

I have had this happen to me 4 times, and each time I had a Kidney infection, and for 3 of those infections I had Kidney stones too but I also had lots of pain with the kidney stones. I am not a doctor or a health care professional, so I really can't tell you if it is either of these things, it could also be a bladder infection. I do know that you need to go to the doctor and see what is going on with you, blood in the urinary tract is not normal and it is a sign that you have something going on that needs to be addressed.
Good luck to you!

nelsonantonio 16 Aug 2013

thank u sir,i think the info that u gave is good,bcoz i have now idea.

happybrandee 16 Aug 2013

You are very welcome. I hope you feel better soon! :)

purplerain269 15 Aug 2013

Its either a bladder infection or a bad UTI

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions